# SDR MASA20210719279

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N958
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 13,410 hours, 10,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703242945
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER IN E+E BAY CORRODED AT STGR 26R BETWEEN FS333|R+R STRINGER BETWEEN FS333 AT IAW SRM 51-42-06
